# SDR ASAA0772172

- Difficulty date: October 19, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A94018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON FLOOR SUPPORT TEE.  REPLACED WITH NEW PART IAW B737 700 SRM 53-00-53.
